MathSciNet Relay Station
MathSciNet bibliographic data
MR2769515 92D30 (34K11 34K18 34K20)
Yongzhen, Pei; Shuping, Li; Changguo, Li Effect of delay on a predator-prey model with parasitic infection. Nonlinear Dynam. 63 (2011), no. 3, 311–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement